# SDR 04FDEA00335

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,292 hours, 30,982 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper Block
- Part number: 9059M42P019A
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD THRUST REVERSER MOST FWD UPPER BUMPER ASSY CRACKED.  REMOVED AND REPLACED BUMPER ASSY IAW SRM 51-31-01 AT MAE ON N/R N01145.
